Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is shortness of breath a side effect of allegra -d 24 hour?

Premium Questions

doctor1 MD

no shortness of breath , no weight loss , no chest pain , and no blood in spit or cough up. I do suffer from ... . I just started Allegra and Flonase nose spray. Do you think I have the likely issue noted? Thank you. ...

doctor1 MD

A couple of weeks ago, I had shortness of breath , wheezing , and extreme fatigue. My doctor ... difficulty doing normal daily tasks) and have shortness of breath again. Could it be something else, more ...

doctor1 MD

I take lisinopril and bisoprolol for blood pressure and I find that I get short of breath after climbing 2-3 flights of stairs and it takes several minutes to recover. Is this to be expected ...

doctor1 MD

I AM TAKING ALLOPURINOL 300 MG AND AM EXPERIENCING SHORTNESS OF BREATH OR TRYING TO CATCH MY BREATH OCCASIONALLY. iS THIS A RESULT OF THIS MEDICATION? ...

doctor1 MD

The side effect, shortness of breath , from Dilantin; is it in the chest or throat ...

Public Forum Discussions

doctor1 MD

each day. heart is no longer racing, but i still get shortness of breath sporadically throughout the day. No other side effects at this point. i feel like i m 85% back to normal and a lot better. should ...

doctor1 MD

and case history Is there any treatment without side effect Thanking you And waiting for your best advise ... was perfectly OK during medicine but after six month doctor told me wysolon may effect kidney and lever then I ...

doctor1 MD

away and then come back again. I was wondering if shortness of breath is a known side effect ... for psychosis and in the last 5 months was having some trouble breathing (shortness of breath) that goes ...

doctor1 MD

just walking up a small hill, I would be VERY short of breath & my heart rate got up to 160 bpm ... consist of at least 30 min. on an elliptical & never had to stop b/c I was short of breath or my heart ...

doctor1 MD

i am having extreme shortness of breath and my rescue inhalers aren t working and are out now. i v ... that s spelled right) and an allegra d but i just can t catch my breath. ...

doctor1 MD

I was told by the doctor that allergies may be causing my shortness of breath and resulting chest ... and Zyrtec did: cause severe stuffy nose and worse shortness of breath. Claritin did this less. Am I allergic ...

doctor1 MD

I am currently taking Lisinopril 10mg and 5mg of Bystolic. I have been experiencing a shortness of breath feeling. I think it has to do with the bystolic. How do I come off of this medicine without side ...

doctor1 MD

felt short of breath just wanting to know if it may had of been from my pills so I stop taking them. I ...

doctor1 MD

My mother is taking 30 mg of Imdur and is experiencing shortness of breath. She is taking ... taken the drug for about six weeks now. I am noticing that she is short of breath, too. Can ...

doctor1 MD

of breath after having these medicines. Is they are the side effects of them. If so, what to do? ...

Mobile Questions and Answers

doctor1 MD

yes it is due to meclizine. other side effects are hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Less serious side effects may include: blurred vision; dry mouth; constipation; or dizziness, drowsiness. withdraw the medication and consult your physician

doctor1 MD

Thanks for contacting HCM with your health care concerns. You are concerned that you have been having increased shortness of breath since having surgery. This could be a side effect of the anesthesia or a complication from the surgery. I recommend that you seek your medical provider to test for causes of shortness of breath.

doctor1 MD

Good evening sir. If you are getting shortness of breath you need to check it up. Firstly you have to rule out the side effect of amiodarone on lungs as it can cause a bit of fibrosis in the lower bases of lungs. If that is normal, do get your heart checked up once more. To see if the rhythm is regular and no other abnormalities have come up. Dont ignore it. Hope the information was useful